IBULEVE is a range of pain relief products featuring easily absorbed gels and spray, formulated to deliver the power of ibuprofen right to the point of pain CLINICALLY PROVEN: Ibuleve Pain Relief Gel is clinically proven to work as fast and effectively as ibuprofen pills (compared to 400mg ibuprofen pills) FAST ACTING: Ibuleve Pain Relief Gel offers rapid relief of muscular backache, rheumatic and muscular pain, sprains, strains and sports injuries ANTI-INFLAMMATORY: Ibuleve Pain Relief Gel harnesses the anti-inflammatory power of ibuprofen to actively treat and reduce the inflammation that leads to joint and muscle pain, while also working to reduce swelling EASILY ABSORBED, PENETRATING FORMULATION: Ibuleve Pain Relief Gel is absorbed directly to the point of pain SUPPORTING PARKRUN: Ibuleve is the official pain relief supporter of parkrun. Helping the nation to keep moving as part of a healthy, active lifestyle MEDICINE: Ibuleve Pain Relief 5% Gel contains ibuprofen; always read the label
All merchants
- Energian
- Kokoso Baby
- Fitness Options
- EMDR Kit
- Kinguin
- The PPE Online Shop
- Cast In Style
- The Organic Pharmacy
- Coffee Friend
- CalendarClub.co.uk
- Fonehouse
- Lindex
- Shedstore
- Welzo
- Currys
- FabFinds
- KWM wine
- Electricshop
- AKKO
- Healthspan
- Harts of Stur
- Cheaper-Online
- Freshlick
- Efectiv Nutrition
- KidInn
- Escentual
- Waterford
- Pig and Hen
- Drainage Superstore
- MBT